# SDR M3XA20240809011

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N14UH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9365
- Aircraft time: 9,789 hours, 2,374 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Module
- Part number: 70BM013110
- Part serial: 14216
- Condition: Faulted
- Location: Rt Engine
- Part time: 7,236 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A #2 ENGINE CHIP LIGHT ILLUMINATED IN FLIGHT.  HE PERFORMED 2 CHIP BURNS PER THE RFM AND THE LIGHT CAME BACK ON.  HE PERFORMED A PRECAUTIONARY LANDING WITH A PATIENT ON BOARD WITHOUT ISSUE.  PATIENT WAS TRANSPORTED BY GROUND.  MECHANIC INSPECTED CHIP PLUGS AND FOUND NO INDICATION OF A CHIP.  MECHANIC TESTED THE CHIP DETECTORS PER THE SAFRAN ENGINE MANUAL WITH NO DEFECTS.  PERFORMED A 15 MINUTE GROUND RUN WITH NO FURTHER DEFECTS.
